Free Access
Volume 8, August 2004
Page(s) 25 - 35
Published online 15 September 2004
  1. G.K. Basak, A. Bisi and M.K. Ghosh, Stability of random diffusion with linear drift. J. Math. Anal. Appl. 202 (1996) 604-622. [CrossRef] [MathSciNet]
  2. P. Bougerol and N. Picard, Strict stationarity of generalized autoregressive processe. Ann. Probab. 20 (1992) 1714-1730. [CrossRef] [MathSciNet]
  3. A. Brandt, The stochastic equation Yn+1 = AnYn + Bn with stationnary coefficients. Adv. Appl. Probab. 18 (1986) 211-220. [CrossRef]
  4. C. Cocozza–Thivent, Processus stochastiques et fiabilité des systèmes. Springer (1997).
  5. W. Feller, An Introduction to Probability Theory, Vol. II. Wiley (1966).
  6. C. Francq and M. Roussignol, Ergodicity of autoregressive processes with Markov switching and consistency of maximum-likelihood estimator. Statistics 32 (1998) 151-173. [CrossRef] [MathSciNet]
  7. J.D. Hamilton, A new approach to the economic analysis of nonstationary time series and the business cycle. Econometrica 57 (1989) 151-173.
  8. J.D. Hamilton, Analysis of time series subject to changes in regime. J. Econometrics 45 (1990) 39-70. [CrossRef] [MathSciNet]
  9. J.D. Hamilton, Specification testing in Markov-switching time series models. J. Econometrics 70 (1996) 127-157. [CrossRef] [MathSciNet]
  10. B. Hansen, The likelihood ratio test under nonstandard conditions: Testing the Markov switching model of GNP. J. Appl. Econometrics 7 (1996) 61-82. [CrossRef]
  11. R.A. Horn and C.R. Johnson, Matrix Analysis. Cambridge University Press (1985).
  12. Y. Ji and H.J. Chizeck, Controllability, stabilizability and continuous-time Markovian jump linear quadratic control. IEEE Trans. Automat. Control 35 (1990) 777-788. [CrossRef] [MathSciNet]
  13. I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic calculus, 2nd Ed. Springer, New York (1991).
  14. M. Mariton, Jump linear systems in Automatic Control. Dekker (1990).
  15. R.E. McCullogh and R.S. Tsay, Statistical analysis of econometric times series via Markov switching models, J. Time Ser. Anal. 15 (1994) 523-539.
  16. B. Øksendal, Stochastic Differential Equations, 5th Ed. Springer-Verlag, Berlin (1998).
  17. J.F. Yao and J.G. Attali, On stability of nonlinear AR processes with Markov switching. Adv. Appl. Probab. 32 (2000) 394-407. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.